# SDR DALA2023030301581

- Difficulty date: February 21, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,356 hours, 15,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR HARD TO ARM. CORRECTIVE ACTION: REMOVED AND REPLACE 4R DOOR PAWL SPRING OPS CHECK GOOD REF B 767-4 AMM 52-11. (2639174)
